Alert archive / Vermont / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 13, NWS Burlington, VT

June 26, 2009Franklin County, Orleans County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jun 26, 2009, 3:47 PM EDT for Franklin County, Orleans County, Vermont. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2009, 3:47 PM EDT (19:47 UTC)
Expired
Jun 26, 2009, 4:15 PM EDT
In force
28 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Franklin County, VT, Orleans County, VT

The radar

The Burlington radar (KCXX), 71 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:13 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 261947
SVRBTV
VTC011-019-262015-
/O.NEW.KBTV.SV.W.0013.090626T1947Z-090626T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
347 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ORLEANS COUNTY IN NORTHEAST VERMONT
  FRANKLIN COUNTY IN NORTHWEST VERMONT

* UNTIL 415 PM EDT.

* AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MONTGOMERY...AND MOVING NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF RICHFORD AROUND 355 PM EDT.
  JAY AND 7 MILES WEST OF NORTH TROY AROUND 415 PM EDT.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4501 7240 4495 7234 4481 7264 4493 7281
      4502 7266 4502 7244
TIME...MOT...LOC 1947Z 233DEG 10KT 4491 7263

$$

DD
1 follow-up statement
000 
WWUS51 KBTV 262008
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
408 PM EDT FRI JUN 26 2009

VTC011-019-262018-
/O.EXP.KBTV.SV.W.0013.000000T0000Z-090626T2015Z/
ORLEANS VT-FRANKLIN VT-
408 PM EDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ORLEANS COUNTY IN
NORTHEAST VERMONT...AND NORTHEASTERN FRANKLIN COUNTY IN NORTHWEST
VERMONT EXPIRES AT 415 PM EDT...

THE THREAT FOR SEVERE WEATHER HAS ENDED...BUT A SEVERE THUNDERSTORM 
WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY EVENING FOR NORTHERN 
NEW YORK AND VERMONT.

LAT...LON 4501 7240 4495 7234 4481 7264 4493 7281
      4502 7266 4502 7244
TIME...MOT...LOC 2008Z 233DEG 10KT 4495 7256

$$

DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:04 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 26, 3:04 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
304 PM EDT FRI JUN 26 2009

SVR THUNDERSTORM WATCH NUMBER 515 CONTINUES FOR ENTIRE AREA UNTIL
7 PM THIS EVENING.

.SYNOPSIS...
A DEEP TROUGH OF LOW PRESSURE WILL DEVELOP ACROSS THE NORTH COUNTRY
ON SATURDAY. THIS WILL PROVIDE THE REGION WITH THE CHANCES FOR
SHOWERS AND THUNDERSTORMS...ALONG WITH MUCH COOLER TEMPERATURES.
MEANWHILE...A WEAK RIDGE WILL TRY TO BUILD ACROSS THE REGION BY
SUNDAY WITH SLIGHTLY DRIER AND WARMER CONDITIONS EXPECTED. MORE
SHOWERS ARE ANTICIPATED FOR SUNDAY NIGHT INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 300 PM EDT FRIDAY...MESO-DISCUSSION...SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED AS EXPECTED THIS AFTN ACRS NNY AND
VT. THE STRONGEST STORMS HAVE BEEN CLOSELY ASSOCIATED WITH POTENT
5H VORT ACRS THE SLV ATTM. SOME DIME TO NICKEL SIZE HAIL WAS
REPORTED NEAR OGDENSBURG ASSOCIATED WITH 70 DBZ UP TO 10KFT AND 50
TO 55 DBZ UP TO 30 KFT. OTHERWISE...MORE ISOLATED SVR PULSE STORMS
HAVE DEVELOPED ACRS NORTHERN CPV AND VT...ASSOCIATED WITH WEAK SFC
TROF AND MAX SFC INSTABILITY. LAPS ANALYSIS SHOWS BEST LLVL CAPE
VALUES OF 1800 J/KG ACRS THE SLV...WITH UP 2500 J/KG OVER THE
CENTRAL CPV NEAR BTV. IN ADDITION...NOTICING MORE INSTABILITY ACRS
THE NEK WITH CAPE VALUES APPROACHING 2500 J/KG. EARLIER CONVECTION
ACRS SOUTHERN VT HAS STABILIZED THIS AREA...BUT EXPECT MORE STORMS
TO RE-DEVELOP BY EARLY THIS EVENING. STILL LOOKING AT PENNY TO
QUARTER SIZE HAIL AS BEING THE MAIN SVR WEATHER THREAT THRU 9 PM
THIS EVENING. OVERALL EXPECT THE AREAL COVERAGE AND INTENSITY OF
STORMS TO DECREASE BY 9 PM THIS EVENING AS SFC HEATING DECREASES.

THE MAIN CHALLENGE THRU TONIGHT WL BE CONVECTION
AND ASSOCIATED IMPACTS TO OUR FA. WATER VAPOR SHOWS DEVELOPING
MID/UPPER LVL TROF ACRS THE NE CONUS WITH SEVERAL EMBEDDED 5H
VORTS. FIRST VORT MOVING ACRS NNY ATTM...HAS PRODUCED A BROKEN
LINE OF STRONG STORMS. BASED ON STRONG DYNAMICS AND COLD POOL
ALOFT...EXPECT SHOWERS/STORMS TO CONT ACRS OUR CWA THRU 03Z
TONIGHT. HOWEVER...WITH THE LOSS OF SFC HEATING/INSTABILITY EXPECT
ACTIVITY TO QUICKLY BECMG MORE SHOWERY IN NATURE BY 03Z TONIGHT.
WL MENTION LIKELY POPS WITH HAIL/GUSTY WINDS POSSIBLE THRU THIS
EVENING...THEN JUST CHC POPS OF SHOWERS AFT 03Z TONIGHT. BY
06Z...EXPECT LARGE SCALE SUBSIDENCE TO DEVELOP ACRS OUR
CWA...WHICH COMBINED WITH DECREASING 850-500MB MOISTURE
PROFILES...WL HELP IN THE DEVELOPMENT OF FOG...ESPECIALLY ACRS
AREAS WHICH RECEIVE RAINFALL THIS AFTN/EVENING. SFC DWPTS SHOULD
DROP BACK INTO THE 50S...WHICH COMBINED WITH SLIGHTLY COOLER BL
TEMPS WL ALLOW FOR OVERNIGHT LOWS TO BE AROUND 60F CPV/SLV AND
M50S DACKS/NEK.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 300 PM EDT FRIDAY...MID/UPPER CLOSED CIRCULATION WL TRACK ACRS CENTRAL
NY ON SATURDAY WHILE WEAK SFC LOW PRES DEVELOPS OVER SNE. BOTH
NAM/GFS SHOW SEVERAL EMBEDDED VORTS MOVING ACRS OUR FA...BUT GFS
IS MUCH MORE AGGRESSIVE OF INSTABILITY PARAMETERS ACRS OUR CWA.
FEEL BASED ON COOLER SFC TEMPS AND SLIGHTLY DRIER SFC DWPTS...CAPE
VALUES WL BE LESS...PROBABLY BTWN 500-700 J/KG WITH THE HIGHEST
VALUES ACRS EASTERN VT. NAM IS MUCH MORE ROBUST WITH CLOUDS/QPF
ASSOCIATED WITH BACKSIDE DEFORMATION ZNS ACRS OUR CWA ON SATURDAY.
IN ADDITION...THE NAM SHOWS STRONG DEEP LAYER LIFT ALONG AN AXIS
FROM THE NEK BACK TWD ALBANY WITH SOME ENHANCED QPF BTWN 0.20 AND
0.40. MEANWHILE...GFS SHOWS A SLIGHTLY WEAKER MID/UPPER LVL
CIRCULATION WITH SOME BREAKS IN THE DEEP LAYER MOISTURE PROGGS
ACRS OUR REGION...WHICH HELPS TO ENHANCE SFC BASED
INSTABILITY/HEATING. WL USE A BLEND OF THE TWO MODEL SOLUTIONS AND
MENTION CHC POPS IN THE MORNING WITH LIKELY SHOWERS AND ISOLATED
STORMS IN THE AFTN ON SATURDAY. HIGHEST POPS WL BE ACRS
CENTRAL/EASTERN VT AND THE CPV. PROGGED 85H TEMPS DROP TO AROUND
12C ON NORTHERLY SFC FLW AND CLOUDS...THEREFORE EXPECT HIGHS ONLY
IN THE M70S CPV/SLV...L70S EASTERN/CENTRAL VT...AND NEAR 70F MTNS.

CLOSED MID/UPPER LVL CIRCULATION WL CONT TO IMPACT THE NE CONUS AS
WEAK RIDGE ALOFT TRIES TO BUILD ACRS OUR REGION FROM THE OHIO
VALLEY. GIVEN THE VERY COMPLEX AND COMPLICATED ULVL PATTERN AND
SEVERAL SPOKES OF ENERGY/MOISTURE ROTATING AROUND MID/UPPER LVL
CIRCULATION WL CONT TO MENTION CHC POPS WITH THE HIGHEST CHCS DURING
PEAK HEATING. PROGGED 85H TEMPS WARM SLIGHTLY FROM SATURDAY TO NEAR
13C...WITH SFC DWPTS IN THE L60S. THIS COULD CREATE SOME WEAK
INSTABILITY AND WL MENTION ISOLATED STORMS DURING THE PEAK HEATING.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 242 PM EDT FRIDAY...MDLS CONT TO SHOW SIMILAR PATTERN HAS
OVER PAST SEVERAL DAYS...INVOLVING CUTOFF UPPER LOW SITTING OVER
THE GREAT LKS REGION MONDAY...RIGHT INTO THE END OF THE WEEK. SOME
MDL DIFF IN AMT OF PRECIP AND TIMING MAINLY WITH GFS/ECMWF. WILL
CONTINUE TO SPLIT DIFF KEEPING CHANCE POPS IN FOR THE EXTENDED
PERIOD AS BANDS OF MOISTURE OFF THE ATLANTIC WILL MV INLAND
ASSOCIATED W/ CIRCULATION. WILL SLACKEN POPS SOME TOWARDS END OF
NEXT WEEK AS GFS DOES HINT AT LOW LIFTING SOME INTO SOUTHERN
QUEBEC...BUT EXTENSIVE CLD COVER WILL REMAIN FOR MUCH OF THE AREA
W/ FOCUS NEAR THE CANADIAN BORDER BY THE END OF THE WEEK. MDL QPF
HAS POTENTIAL TO HIT NEAR 1.00 FOR THE EVENT. CONTINUING TO
UNDERCUT MDL MAX GUIDANCE BY A FEW DEGREES BASED ON CLD
COVER...BUT HAVE BUMPED UP OVERNGT LOWS A BIT FOR SAME REASON.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THROUGH 18Z SATURDAY...COND WILL RANGE FROM VFR DOWN TO MVFR. UPPER
LOW WILL SWING THRU RW/TRW THRU 00Z SAT. CEILINGS BKN020-030 AND
VSBY IN RAIN 4-5SM...AFT 00Z LGT PERSISTENT RW/FG WILL CONTINUE
RIGHT THRU REST OF FORECAST PERIOD AS LOW PRESSURE SINKS OVER THE
REGION...VSBY DOWN TO 4-6SM W/ OCNL 2-3SM SLK/MPV. SSW WINDS
5-15KTS WILL BECM LGT/VAR BY 00Z THEN BECM NNW 5-10KTS BY 10Z SAT.

18Z SATURDAY THROUGH WEDNESDAY...A SERIES OF CLOSED UPPER LOWS
EVOLVING ACROSS THE NERN CONUS WILL MAINTAIN THREAT FOR WIDELY
SCATTERED MVFR SHOWERS AND POSSIBLE TSTMS THROUGH MUCH OF THE
PERIOD. OUTSIDE OF SHOWER AND TSTM ACTIVITY...CONDITIONS WILL
GENERALLY BE VFR. GREATEST COVERAGE OF ACTIVITY WILL LIKELY BE
DURING THE AFTN/EVE HRS. OUTSIDE OF CONVECTIVE ACTIVITY...NO
LARGE-SCALE STRONG WINDS ARE ANTICIPATED DURING THE AVIATION
OUTLOOK PERIOD.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...TABER
NEAR TERM...TABER
SHORT TERM...TABER
LONG TERM...JN
AVIATION...BANACOS/JN
Hazardous weather outlook, Jun 26, 12:18 PM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
1218 PM EDT FRI JUN 26 2009

NYZ026>031-034-035-087-VTZ001>012-016>019-271630-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
1218 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 515 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 26, 2:58 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
258 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             OGDENSBURG              44.71N 75.47W
06/26/2009  E0.88 INCH       ST. LAWRENCE       NY   TRAINED SPOTTER

0225 PM     HAIL             OGDENSBURG              44.71N 75.47W
06/26/2009  E0.88 INCH       ST. LAWRENCE       NY   TRAINED SPOTTER

0235 PM     TSTM WND DMG     2 SW LISBON             44.71N 75.35W
06/26/2009                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            FEW TREES DOWN ALONG CEMENTARY ROAD...JUST SOUTH OF
            LISBON

0240 PM     HAIL             RICHVILLE               44.42N 75.39W
06/26/2009  E0.25 INCH       ST. LAWRENCE       NY   PUBLIC

&&

SLW
Local storm report, Jun 26, 3:06 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
306 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             ENOSBURG FALLS          44.91N 72.80W
06/26/2009  E0.50 INCH       FRANKLIN           VT   CO-OP OBSERVER

0300 PM     HAIL             ENOSBURG FALLS          44.91N 72.80W
06/26/2009  E0.50 INCH       FRANKLIN           VT   PUBLIC

            ENOSBURG FALLS COUNTRY CLUB

&&

JN
Local storm report, Jun 26, 3:11 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
311 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 W ENOSBURG FALLS      44.91N 72.82W
06/26/2009  E1.00 INCH       FRANKLIN           VT   PUBLIC

&&

BROOKET
Special weather statement, Jun 26, 3:26 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
326 PM EDT FRI JUN 26 2009

NYZ029-030-087-262030-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-
SOUTHWESTERN ST. LAWRENCE NY-
326 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORMS DEVELOPING ACROSS SOUTHERN PORTIONS OF
SAINT LAWRENCE AND FRANKLIN COUNTIES NEW YORK...

AT 322 PM EDT...WEATHER RADAR INDICATED SEVERAL DEVELOPING
THUNDERSTORMS FROM NEAR STAR LAKE AND WANAKENA TO JUST NORTH OF
SARANAC LAKE. THESE THUNDERSTORMS WERE MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY
THE STORM. PERSONS ACROSS THE AREA SHOULD MOVE INDOORS AS THE STORMS
APPROACH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM FRIDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.

LAT...LON 4451 7414 4415 7413 4405 7503 4439 7522

NASH
Local storm report, Jun 26, 3:35 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
335 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             OGDENSBURG              44.71N 75.47W
06/26/2009  E0.88 INCH       ST. LAWRENCE       NY   TRAINED SPOTTER

0225 PM     HAIL             OGDENSBURG              44.71N 75.47W
06/26/2009  E0.88 INCH       ST. LAWRENCE       NY   TRAINED SPOTTER

0235 PM     TSTM WND DMG     2 SW LISBON             44.71N 75.35W
06/26/2009                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            FEW TREES DOWN ALONG CEMENTARY ROAD...JUST SOUTH OF
            LISBON

0240 PM     HAIL             RICHVILLE               44.42N 75.39W
06/26/2009  E0.25 INCH       ST. LAWRENCE       NY   PUBLIC

0250 PM     HAIL             1 W ENOSBURG FALLS      44.91N 72.82W
06/26/2009  E1.00 INCH       FRANKLIN           VT   PUBLIC

0300 PM     HAIL             ENOSBURG FALLS          44.91N 72.80W
06/26/2009  E0.50 INCH       FRANKLIN           VT   PUBLIC

            ENOSBURG FALLS COUNTRY CLUB

0300 PM     HAIL             ENOSBURG FALLS          44.91N 72.80W
06/26/2009  E0.50 INCH       FRANKLIN           VT   CO-OP OBSERVER

0315 PM     HAIL             3 SW LOUISVILLE         44.87N 75.06W
06/26/2009  E0.88 INCH       ST. LAWRENCE       NY   POST OFFICE

            NICKEL SIZE HAIL REPORTED IN CHASE MILLS

&&

SLW
Local storm report, Jun 26, 3:39 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
339 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             CHAMPLAIN               44.99N 73.44W
06/26/2009  E0.50 INCH       CLINTON            NY   PUBLIC

            NORTH COUNTRY GOLF CLUB

&&

JN

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:52 PM EDTSpecial Weather StatementBTVOrleans53 min
Jun 25, 10:43 PM EDTSpecial Weather StatementBTVEssex62 min
Jun 25, 11:10 PM EDTSpecial Weather StatementBTVWindsor65 min
Jun 25, 11:47 PM EDTSpecial Weather StatementBTVCaledonia, Essex58 min
Jun 26, 1:52 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle53 min
Jun 26, 1:58 PM EDTSpecial Weather StatementBTVEssex47 min
Jun 26, 2:51 PM EDTSevere Thunderstorm WarningBTVFranklin24 min
Jun 26, 3:24 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle36 min
Jun 26, 4:14 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle31 min
Jun 26, 4:29 PM EDTAreal Flood AdvisoryBTVFranklin, Orleans3 hr
Jun 26, 4:42 PM EDTSevere Thunderstorm WarningBTVFranklin33 min
Jun 26, 4:50 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle25 min
Jun 26, 5:02 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Grand Isle43 min
Jun 26, 5:06 PM EDTSevere Thunderstorm WarningBTVFranklin24 min
Jun 26, 5:13 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle47 min
Jun 26, 5:40 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Lamoille50 min
Jun 26, 6:05 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland55 min
Jun 26, 6:22 PM EDTSpecial Weather StatementBTVLamoille, Orleans, Washington53 min
Jun 26, 6:30 PM EDTSpecial Weather StatementBTVAddison60 min
Jun 26, 6:52 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orleans27 min
Jun 26, 7:26 PM EDTSpecial Weather StatementBTVOrleans64 min
Jun 26, 7:35 PM EDTSpecial Weather StatementBTVOrange, Rutland55 min
Jun 26, 7:36 PM EDTAreal Flood AdvisoryBTVFranklin, Lamoille, Orleans2 hr

Nearby

Severe Thunderstorm Warnings in Vermont, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.